# SDR SWAA2014082631210

- Difficulty date: August 25, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 36,742 hours, 25,056 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 59713305001
- Part serial: EFS36216
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR SHOWED UNSAFE AFTER TAKEOFF.  CYCLED GEAR IAW QUICK REFERENCE.  R & R CYLINDER IAW AMM.
